Applied Mathematics

Volume 4, Issue 8 (August 2013)

ISSN Print: 2152-7385   ISSN Online: 2152-7393

Google-based Impact Factor: 0.83  Citations  

Sobolev Gradient Approach for Huxley and Fisher Models for Gene Propagation

HTML  Download Download as PDF (Size: 350KB)  PP. 1212-1219  
DOI: 10.4236/am.2013.48163    3,790 Downloads   5,043 Views  Citations

ABSTRACT

The application of Sobolev gradient methods for finding critical points of the Huxley and Fisher models is demonstrated. A comparison is given between the Euclidean, weighted and unweighted Sobolev gradients. Results are given for the one dimensional Huxley and Fisher models.

Share and Cite:

N. Raza and S. Sial, "Sobolev Gradient Approach for Huxley and Fisher Models for Gene Propagation," Applied Mathematics, Vol. 4 No. 8, 2013, pp. 1212-1219. doi: 10.4236/am.2013.48163.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.